본문 바로가기
KERD
논문KCI 등재

Existence and multiplicity results for some fourth order semilinear elliptic problems

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

We prove the existence and multiplicity of nontrivial solutions for a fourth order problem [수식] and u=0 on əΩ, where [수식] is the sequence of the eigenvalues of -△ in [기호] and Ω is a bounded open set in RN with smooth boundary əΩ. The results are proved by applying minimax arguments and linking theory.

Abstract

We prove the existence and multiplicity of nontrivial solutions for a fourth order problem [수식] and u=0 on əΩ, where [수식] is the sequence of the eigenvalues of -△ in [기호] and Ω is a bounded open set in RN with smooth boundary əΩ. The results are proved by applying minimax arguments and linking theory.

참고문헌 (9)

  1. Q. H. Choi, "Nonlinearity and nontrivial solutions of fourth order semilinear elliptic equations", Journ. Math. Anal. Appl, 29, pp.224~234 (2004)
  2. H. Hofer, "On strongly inde¯nite functionals with applications", Trans. Amer. Math. Soc, 275, pp.185~214 (1983)
  3. L. Humphreys, "Numerical and theoretical results on large amplitude periodic so-lutions of a suspension bridge equation", 박사, pp.1994
  4. P. J. McKenna, "Global bifurcation and a Theorem of Tarantello", Journ. Math. Anal. Appl, 181, pp.648~655 (1994)
  5. A. M. Micheletti, "Multiple nontrivial solutions for a °oating beam via critical point theory", J. Differential Equations, 170, pp.157~179 (2001)
  6. S. Li, "Periodic solutions of an asymptotically linear wave equation", Nonlinear Analysis, 1, pp.211~230 (1993)
  7. J. Q. Liu, "Free vibrations for an asymmetric beam equation", Nonlinear Analysis, 51, pp.487~497 (2002)
  8. Tarantello G, "A note on a semilinear elliptic problem", Differential and Integral Equations. 5 (1992), 561-566., 5, pp.561~566 (1992)
  9. Yinghua Jin, "Q-Heung Choi and Tacksun Jung, Existence of three solutions for some elliptic equations with jumping nonlinearities", Nonlinear Analysis, 65, pp.e1935~e1941 (2005)

관련 논문AI추천

이 간행물의 다른 논문 (16건)